# SDR AALA201712139011

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 59,922 hours, 14,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 2R DOOR EXIT SIGN FELL OFF. REINSTALLED EMERGENCY EXIT SIGN AT 2R DOOR PER MM 33-51-01. OPERATIONS CHECK NORMAL.
